Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 15, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 1, 2010, 1:27 PM CDT for 4 counties in Minnesota. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2010, 1:27 PM CDT (18:27 UTC)
- Expired
- Jun 1, 2010, 2:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Blue Earth County, MN, Faribault County, MN, Martin County, MN, Watonwan County, MN
The radar
The Minneapolis radar (KMPX), 125 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 1:35 PM CDT | TSTM WND GST 60 | Fairmont, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 6.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2002 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
382 WUUS53 KMPX 011827 SVRMPX MNC013-043-091-165-011930- /O.NEW.KMPX.SV.W.0015.100601T1827Z-100601T1930Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 127 PM CDT TUE JUN 1 2010 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN BLUE EARTH COUNTY IN SOUTH CENTRAL MINNESOTA... SOUTHEASTERN WATONWAN COUNTY IN SOUTH CENTRAL MINNESOTA... FARIBAULT COUNTY IN SOUTH CENTRAL MINNESOTA... EASTERN MARTIN COUNTY IN SOUTH CENTRAL MINNESOTA... * UNTIL 230 PM CDT * AT 125 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES SOUTHEAST OF NORTHROP...OR ABOUT 6 MILES NORTHEAST OF FAIRMONT...AND MOVING EAST AT 30 MPH. LOCATIONS IN THE WARNING INCLUDE... BLUE EARTH... VERNON CENTER... WINNEBAGO... AMBOY... DELAVAN... MAPLETON... MINNESOTA LAKE... BRUSH CREEK... BRICELYN... KIESTER... GRANADA... EAST CHAIN... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4398 9382 4351 9367 4351 9460 4396 9447 TIME...MOT...LOC 1827Z 272DEG 28KT 4371 9438 WIND...HAIL 60MPH <.75IN $$
1 follow-up statement
086 WWUS53 KMPX 011911 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 211 PM CDT TUE JUN 1 2010 MNC091-165-011921- /O.CAN.KMPX.SV.W.0015.000000T0000Z-100601T1930Z/ WATONWAN MN-MARTIN MN- 211 PM CDT TUE JUN 1 2010 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARTIN AND SOUTHEASTERN WATONWAN COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4398 9382 4351 9367 4352 9422 4397 9422 TIME...MOT...LOC 1911Z 271DEG 34KT 4370 9385 $$ MNC013-043-011930- /O.CON.KMPX.SV.W.0015.000000T0000Z-100601T1930Z/ BLUE EARTH MN-FARIBAULT MN- 211 PM CDT TUE JUN 1 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FARIBAULT AND SOUTHERN BLUE EARTH COUNTIES UNTIL 230 PM CDT... AT 206 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES WEST OF BRUSH CREEK...OR 10 MILES NORTHEAST OF BLUE EARTH...MOVING EAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... MINNESOTA LAKE...BRUSH CREEK...BRICELYN AND KIESTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...LARGE HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && LAT...LON 4398 9382 4351 9367 4352 9422 4397 9422 TIME...MOT...LOC 1911Z 271DEG 34KT 4370 9385 WIND...HAIL 60MPH <.75IN $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 1:02 PM CDT, 25 minutes earlier.
Area forecast discussion, Jun 1, 1:02 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 102 PM CDT TUE JUN 1 2010 .UPDATE... ADDED 18Z TAF DISCUSSION BELOW. .DISCUSSION... THE DETAILS OF THE ACTIVE PERIOD AHEAD ARE BECOMING MORE CLEAR EARLY THIS MORNING BUT THE FORECAST IS DEPENDENT ON MORE SUBTLE FEATURES SO CONFIDENCE IS NOT AS HIGH AS IT COULD BE...ESPECIALLY LATER IN THE WEEK. NEAR TERM CONCERN WILL BE SEVERE AND HEAVY RAIN POTENTIAL AS DISCUSSED BELOW. MOISTURE CHANNEL IMAGERY AND EVENING UA ANALYSIS SHOWS A MUCH LESS AMPLIFIED PATTERN OF THE CONUS THAN OVER THE LAST SEVERAL DAYS. HOWEVER...THE FLOW OVER CANADA IS VERY AMPLIFIED WITH A WELL DEFINED OMEGA BLOCK IN PLACE. THE RIDGE AXIS PORTION OF THE BLOCK EXTENDS ALONG THE B.C./ALBERTA BORDER AND WELL NORTHWARD INTO THE ARCTIC. THE CLOSED LOW TO ITS EAST HAS BEEN IN PLACE OVER THE CANADIAN PRAIRIES FOR THE LAST SEVERAL DAYS. A SHORTWAVE IS VISIBLE ROUNDING THE BASE OF THIS LOW AND WILL IMPACT OUR WEATHER TODAY. OTHERWISE...THE FAST WESTERLY AND FAIRLY ZONAL FLOW TO THE SOUTH OF THE BLOCK WILL CONTINUE THROUGH THE WEEK AND SET THE STAGE FOR SEVERAL SMALLER SCALE TROUGHS AND RIDGES TO TRAVERSE IT. OVERALL...MODEL SOLUTIONS HAVE COME INTO BETTER AGREEMENT WITH THE EVOLUTION OF THE MORE SIGNIFICANT FEATURES INTO THE WEEKEND WITH WET AND DRY PERIODS BECOMING MORE CLEAR. SEVERE WEATHER AND HEAVY RAIN THREAT TODAY AND THIS EVENING WILL BE THE MAIN FOCUS. AFOREMENTIONED SHORTWAVE ROUNDING THE SOUTHERN PERIPHERY OF THE CLOSED UPPER LOW OVER MANITOBA WILL HELP PUSH A SFC COOL FRONTAL BOUNDARY SOUTHWARD ACROSS THE CWA TODAY WITH ANOTHER WAVE CURRENTLY OVER THE WESTERN U.S. CROSSING THE AREA LATER ON TODAY. WARM AND MOIST ASCENT ACROSS CENTRAL AND NORTHERN MN ALONG WITH ELEVATED INSTABILITY CONTINUES TO GENERATE SCATTERED SHOWERS AND THUNDERSTORMS EARLY THIS MORNING. THIS ACTIVITY LOOKS TO CONTINUE AND WILL BECOME MORE NUMEROUS ACROSS EASTERN SOUTH DAKOTA AND CENTRAL MN THROUGH THE LATE MORNING HOURS AS THE FRONT PUSHES SOUTH. INSTABILITY WILL GROW ACROSS SOUTHERN MN INTO EARLY AFTERNOON WITH MODERATE DEEP LAYER SHEAR ACROSS THE AREA. BETWEEN THE FRONT... THE ARRIVAL OF THE SHORTWAVE FROM THE WEST...AND THE ARRIVAL OF THE RIGHT REAR QUADRANT OF A 100 KT UPPER JET...THERE SHOULD BE PLENTY OF SHRA/TSRA DEVELOPMENT ACROSS THE AREA BY MID AFTERNOON. EXPECT THAT WESTERN AREAS WILL SEE AN INCREASE IN COVERAGE LATE THIS MORNING AS THE FRONT SAGS SOUTH WITH AN EXPANSION IN COVERAGE ALONG THE FRONT ACROSS MUCH OF THE AREA BY MID AFTERNOON AS THE FRONT...THE UPPER SHORTWAVE...AND THE INCREASING INSTABILITY ALL INTERSECT. INSTABILITY AND SHEAR PARAMETERS SUPPORT ORGANIZED CLUSTERS OF STORMS WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN SEVERE THREATS...ESPECIALLY ACROSS THE CENTRAL AND SOUTHERN CWA. HEAVY RAIN WILL ALSO BE A THREAT WITH PRECIPITABLE WATER VALUES QUICKLY INCREASING TO AROUND 1.5/1.6 INCHES. STORMS SHOULD TRAIN IN A GENERAL WEST TO EAST DIRECTION WHICH WILL INCREASE RESIDENCE TIME OVER ANY GIVEN AREA BUT THE SOUTHWARD PROGRESSION OF THE FRONT SHOULD KEEP THE SOUTHWARD PROGRESSION OF THE ACTIVITY STEADY. NEVER THE LESS...HIGH RAINFALL RATES MAY LEAD TO ISOLATED PONDING/FLOODING. 1 HR FLASH FLOOD GUIDANCE VALUES ARE MOSTLY IN THE 3 TO 3.5 INCH RANGE THOUGH THERE ARE A FEW COUNTIES THAT ARE AROUND 2.5 INCHES SCATTERED AROUND THE AREA...NAMELY THE LE SUER/RICE/STEELE AREA IN SOUTH CNTRL MN...WHICH IS WHERE THE BEST CHANCE FOR HEAVY RAIN EXISTS. ACTIVITY IS EXPECTED TO CONTINUE INTO TONIGHT BEFORE WANING EARLY WEDNESDAY MORNING. HIGH PRESSURE WILL BUILD IN DURING THE DAY WEDNESDAY WITH NORTHERLY SFC FLOW ACROSS THE AREA. ANOTHER SHORTWAVE WILL APPROACH IN THE CONTINUED WESTERLY UPPER FLOW SO LOW POPS ARE WARRANTED ACROSS THE SOUTH DESPITE THE PRESENCE OF HIGH PRESSURE. COOLER AIR WILL BE IN PLACE AS WELL WITH NORTHERN AREAS LIKELY STRUGGLING TO REACH 70 WITH LOW TO MID 70S SOUTH. THE HIGH WILL SLIDE TO THE EAST INTO THURSDAY WITH SHORTWAVE RIDGING APPROACHING FROM THE WEST THURSDAY AFTERNOON. MID LEVEL WARM ADVECTION ALONG WITH A SHORTWAVE WILL CROSS THE AREA THURSDAY INTO FRIDAY. A SFC LOW WILL BE MOVING ACROSS THE CANADIAN PRAIRIES AS WELL WITH A COLD FRONT EXTENDING SOUTHWARD WHICH WILL ALSO CROSS THE AREA. THE GFS IS FASTER WITH THE PROGRESSION OF FEATURES THAN THE NAM AND ECMWF WHICH IS NOT AN UNREASONABLE SOLUTION BUT WILL GO AHEAD AND KEEP THE FORECAST FOR THURSDAY DRY BUT INTRODUCE POPS FROM WEST TO EAST THURSDAY EVENING/NIGHT AS THE WAA...WAVE...AND FRONT APPROACH. THERE LOOKS TO BE A BRIEF RESPITE FROM SHRA/TSRA LATER FRIDAY OR FRIDAY NIGHT BUT ANOTHER SYSTEM LOOKS TO BRING MORE SHRA/TSRA CHANCES SATURDAY INTO SUNDAY. HIGHS FROM THURSDAY ONWARD WILL GENERALLY BE IN THE 70S. ..MDB.. && .AVIATION.../18Z TAF ISSUANCE/ INCREASING INSTABILITY AHEAD OF THE SE MOVING COLD FRONT IS CAUSING THUNDERSTORMS TO DEVELOP OVER SOUTHERN MN. MAIN IMPACT WITH THESE STORMS WILL BE THE POTENTIAL FOR DAMAGING WINDS AND HAIL AND THIS SHOULD AFFECT KRWF PRIMARILY...WITH LESS CHANCES AROUND A KMSP-KRNH-KEAU LINE. NO SEVERE WEATHER CONDITIONS EXPECTED AT KSTC-KAXN. ALL TERMINALS...EXCEPT KSTC-KAXN MAY SEE A GUST TO 25KTS WITH THUNDERSTORM ACTIVITY NEARBY...ESPECIALLY KRWF-KMSP-KRNH-KEAU. OTHERWISE VFR CIG CONDITIONS EXPECTED AS A GENERAL STATEMENT EXCEPT IN DEVELOPING SHOWERS AND THUNDERSTORMS FROM KRWF TO KRNH ON TO THE SOUTH. THERE MAY BE A PERIOD OF MVFR CIGS FOR A SHORT TIME BEHIND THE COLD FRONT MAINLY S OF A LINE FROM KRWF TO KMSP TO KRNH. CIGS ASSOCIATED WITH THE THUNDERSTORM ACTIVITY TEND TO BE IN THE 050FT RANGE. VSBYS COULD GO DOWN TO 3-4SM IN SHOWERS AND THUNDERSTORMS WITH JUST ABOVE MVFR CIGS. THE THREAT OF THUNDER WILL DECREASE AFTER 01Z BUT WITH SHOWERS LINGERING UNTIL 05Z. CLEARING TOWARD THE END OF THE TAF PERIOD MOST AREAS. WIND TURNING TO NNE BEHIND THE COLD FRONT. KMSP....VFR FOR THE ENTIRE PERIOD EXCEPT FOR THE TIME PERIOD OF GREATEST RISK OF SHOWERS AND THUNDERSTORMS. VSBYS EXPECTED TO DROP TO MVFR IN SHOWERS...BUT WILL NEED TO WATCH FOR ANY TRAINING OF CONVECTION WHICH COULD LOWER CIGS TO MVFR. OTHERWISE THERE MAY BE A BRIEF PERIOD OF MVFR CIGS BEHIND THE FRONT. SSW WIND DIRECTION A LITTLE PROBLEMATIC FOR THE RUNWAYS AHEAD OF THE FRONT...AND CHANCE FOR A GUST IN THE 20KT RANGE IF THUNDERSTORM ACTIVITY PASSES OVER TERMINAL. CURRENT THINKING IS THUNDERSTORMS WILL STAY JUST SOUTH OF TERMINAL. WIND SWITCHING TO NNE BEHIND THE COOL FRONT. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && MDB/DRL
Hazardous weather outlook, Jun 1, 12:40 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1240 PM CDT TUE JUN 1 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 020915- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1240 PM CDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE LIKELY FOR MUCH OF THE OUTLOOK AREA THIS AFTERNOON AND THIS EVENING...ESPECIALLY ACROSS SOUTH CENTRAL MINNESOTA. THE MAIN SEVERE THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH ANY THUNDERSTORM WHICH MAY LEAD TO PONDING OF WATER AND ISOLATED FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM THURSDAY NIGHT INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS EVENING ACROSS SOUTH CENTRAL MINNESOTA AND SOUTHERN PORTIONS OF WEST CENTRAL WISCONSIN. DRL
In the hours before
Local storm report, Jun 1, 12:11 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1211 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 PM HAIL 5 N MANKATO 44.24N 93.99W
06/01/2010 M0.50 INCH BLUE EARTH MN LAW ENFORCEMENT
&&
LRSLocal storm report, Jun 1, 12:21 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1221 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM HAIL NICOLLET 44.28N 94.19W
06/01/2010 M0.75 INCH NICOLLET MN TRAINED SPOTTER
&&
LRSLocal storm report, Jun 1, 12:47 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1247 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 PM HAIL 2 NW MANKATO 44.19N 94.02W
06/01/2010 M1.00 INCH NICOLLET MN LAW ENFORCEMENT
&&
LRSSpecial weather statement, Jun 1, 12:54 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1254 PM CDT TUE JUN 1 2010
MNZ091-011845-
MARTIN-
1254 PM CDT TUE JUN 1 2010
AT 1250 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 7 MILES SOUTHEAST OF BERGEN. THIS STORM WAS MOVING EAST
AT 25 MPH.
WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
SHERBURN.
TRIMONT.
FOXLAKE.
WELCOME.
FAIRMONT.
NORTHROP.
LAT...LON 4363 9487 4382 9487 4382 9486 4385 9427
4360 9428
TIME...MOT...LOC 1754Z 270DEG 24KT 4373 9485Special weather statement, Jun 1, 1:01 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
101 PM CDT TUE JUN 1 2010
MNZ075-076-011845-
LE SUEUR-NICOLLET-
101 PM CDT TUE JUN 1 2010
AT 1259 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 7 MILES WEST OF NORSELAND. THIS STORM WAS MOVING EAST AT
35 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
NORSELAND.
OTTAWA.
KASOTA.
ST THOMAS.
CLEVELAND.
LE CENTER
ST PETER.
LAT...LON 4445 9366 4424 9373 4426 9411 4438 9430
4446 9424
TIME...MOT...LOC 1801Z 289DEG 30KT 4444 9418Local storm report, Jun 1, 1:26 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
126 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM TSTM WND DMG FAIRMONT 43.64N 94.46W
06/01/2010 MARTIN MN LAW ENFORCEMENT
REPORT FROM FAIRMONT OF SOME TREES DOWN
&&
LRSThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 11:37 AM CDT | Special Weather Statement | MPX | Renville | 38 min |
| Jun 1, 11:55 AM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet, Waseca | 35 min |
| Jun 1, 12:54 PM CDT | Special Weather Statement | MPX | Martin | 51 min |
| Jun 1, 1:01 PM CDT | Special Weather Statement | MPX | Le Sueur, Nicollet | 44 min |
| Jun 1, 1:39 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet, Waseca | 51 min |
| Jun 1, 6:22 PM CDT | Special Weather Statement | MPX | Anoka, Sherburne | 53 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.